4skisyour muscle and joint pain

Discussion in 'Fibromyalgia Main Forum' started by cbs1234, Apr 28, 2006.

  1. cbs1234

    cbs1234 New Member

    4skis,

    Did your muscle and joint pain begin around the time you took a course of antibiotics? Levaquin, cipro, tequin, avelox, floxin and the other fluoroquinolones are notorious for causing joint, tendon and muscle problems.
  2. 4skis

    4skis New Member

    No, the last time I took antibiotics was when I had my last child (3 1/2) yrs ago. I was given it just in case for strep B since he was premature. I started noticing these pains maybe over the wintertime. They are just kind of fleeting, throbbing mild pains that are not excruciating but kind of nagging. I can go for hours without feeling anything and then I sort of notice for example a throbbing pain in my forearm, or in the side of my thigh or back of my thigh. I've also had daily issues with my left arm. I do have a history of carpal tunnel in that arm. It sometimes feels heavy or hot - not sure how to describe it. Sometimes its just an ache or throbbing pain somewhere in the arm or hand. I have started to wonder if possible neck/back/spine problem may be causing these little pains ie. a pinched nerve or something. I'm just not sure of the difference between what muscle pain and nerve pain feels like. Also, can pinched nerves affect all my limbs at the same time?